# SDR DXTA200400453

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 2,909 hours, 1,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, SELECTED FLAPS UP, FLAPS WERE AT ZERO.  THE AMBER YD FAIL A-B, CAS MESSAGE ILLUMINATED ON THE CONTROL PAGE.  IT SHOWED THE UPPER FAILED TO THE RIGHT OF THE AVAILABLE GREEN LIMIT.  SELECTED THE UPPER BUTTON AND THE CAS WENT OUT, UPON LANDING DID A GO-AROUND.  SELECTED THE FLAPS BACK TO ZERO, THE "CYAN YD FAIL UPPER A" MESSAGE ILLUMINATED AND STAYED ON FOR LANDING.  REMOVED AND REPLACED BOTTOM ("A") YSAS COMPUTER.  SYS OPS CHECK GOOD IAW 750 MM CHP 27-24-01.
